# SDR AALA20110502TUL07

- Difficulty date: May 2, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- Aircraft time: 57,717 hours, 29,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR CUTOUT BEAM WEB STRAP DOUBLER AT STATION 1174.  INSTALLED NEW WEB STAP DOUBLER PER SRM 51-30-02 AND AARD 51-10-00-5.
